# SDR 98ZZZX4032

- Difficulty date: August 12, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N778AC
- Make and model: Bbavia 8GCBC
- Aircraft serial: 38197
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Condition: Chafed
- Location: Fuel Cell
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH FUEL TANK AFT OUTLET LINES (P/N 7-14761-1 LT, AND P/N 7-1476-3 RT) CHAFED BY FLAP BELLCRANK CABLE GUARD P/N 1-2573 IN EACH WING ROOT.  THE RT LINE ALSO CHAFED BY THE AILERON CABLE PULLEY P/N 1-10365.
